Register Now to Receive:

Weekly Circular • Email Promotions • Recipes • Coupons

  • Size

    10 ct

    Description

    QlearQuil™ Non-Drowsy* All Day & All Night 24 Hour Allergy Relief Tablets. New. Vicks® Loratadine tablets, 10mg/antihistamine. Indoor & outdoor allergies. Relief of: Sneezing. Runny nose. Itchy, watery eyes. Itchy throat or nose. *When taken as directed. 10 tablets. Uses temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose. Sneezing. Itchy, watery eyes. Itching of the nose or throat. Questions or comments 1-800-873-8276. www.vicks.com.

    Identifier

    00323900038295

    SKU/UPC

    32390003829

    Manufacturer

    Procter & Gamble Company

    Brand

    Vicks
  • Size

    24 ea

    Description

    Contains 3 Medicines: acetaminophen, diphenhydramine HCl and phenylephrine HCl gelcaps. Pain reliever, antihistamine, nasal decongestant. Gelatin coated caplets. For allergy plus sinus pain & pressure relief: sneezing; itchy, watery eyes; runny nose; sinus congestion; sinus pain & pressure; sinus headache.

    Identifier

    00300450107244

    SKU/UPC

    30045010724

    Manufacturer

    McNeil

    Brand

    Benadryl
  • Size

    24 ea

    Description

    Pain reliever, Nasal decongestant, Antihistamine. Contains 3 Medicines: Acetaminophen - Headache; Phenylephrine HCl - Sinus pressure, Nasal congestion; Chlorpheniramine Maleate - Runny nose/Sneezing, Itchy, watery eyes.

    Identifier

    00300450238245

    SKU/UPC

    30045023824

    Manufacturer

    McNeil

    Brand

    Tylenol
  • Size

    24 ea

    Description

    Pain reliever, nasal decongestant. Contains: Acetaminophen and phenylephrine HCl. Does not contain pseudoephedrine. Sinus pain & headache, sinus pressure, nasal & sinus congestion. 12 doses - 2 pills/dose. Coated caplets (capsule-shaped tablets).

    Identifier

    00312547227384

    SKU/UPC

    31254722738

    Manufacturer

    McNeil

    Brand

    Sudafed
  • Size

    12 ct

    Description

    Uses: temporarily relieves sinus symptoms: sinus pain; headache; nasal and sinus congestion; fever Compare to vicks® dayquil® sinus active Ingredients* Pain reliever, fever reducer, antihistamine, And nasal decongestant Multi-symptom; non-drowsy

    Identifier

    00036800777286

    SKU/UPC

    3680077728

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    1 ea

    Description

    Allegra® Non-Drowsy Allergy Indoor and Outdoor Allergies Tablets. Fexofenadine HCl tablet. 180mg/antihistamine. 24 hour relief of: Runny nose. Sneezing. Itchy, watery eyes. Itchy nose or throat. Pull apart at perforation. 2. Uses: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose. Sneezing. Itchy, watery eyes. Itching of the nose or throat. Questions or comments Call toll-free 1-800-633-1610 or www.allegra.com. The trade dress of this Allegra® package is subject to trademark protection. ©2012.

    Identifier

    00041167412138

    SKU/UPC

    4116741213

    Manufacturer

    Chattem, Inc.

    Brand

    Allegra